MAUDE Adverse Event Report: ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

ARTHREX, INC. IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Health Effect - Clinical Code Pain (1994)
Date of Event 08/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by a medical professional that a patient underwent a total knee procedure (b)(6) 2018.The patient later underwent a revision tka procedure sometime in (b)(6) 2020.Additional information obtained 10/27/2020: an arthrex sales rep has obtained and provided the following additional information: patient had reported to a different surgeon as having pain on the operative side.The second surgeon performed a revision tka, (b)(6) 2020 and revised the tibial component.The femur was found to be well fixated at the time of revision.The following original implant devices were explanted at the time of revision: ar-513-t5, ibalance tka tibial tray, lot 10183321, ar-523-b510, ibalance tka tibial bearing implant (size 5), lot 5791643.The following original implant devices were left in the patient at the time of revision: ar-516-6l, ibalance tka femoral implant, lot 10053281, ar-524-psc9, ibalance patella implant, lot 132581743.The following devices were implanted at the time of revision: ar-513-t4, ibalance tka modular tibial tray, lot 10572760, ar-513-be-16, ibalance tka bearing implant (size 4), lot 113601819, ar-513-1050.Ibalance tka tibial stem, lot 10018103.

Brand Name
IBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10842940
Report Number1220246-2020-02335
Device Sequence Number17051295
Product Code MBH
UDI-Device Identifier00888867187887
UDI-Public00888867187887
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152252
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBALANCE TKA, MODULAR TIBIAL TRAY, SZ 5
Device Catalogue NumberAR-513-T5
Device Lot Number10183321
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR